# SDR SWAA2014101432901

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 48,796 hours, 28,344 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 232A9220
- Condition: Faulty
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION TEMPERATURE PROBE LIGHT ILLUMINATED INFLIGHT.  R & R TAT PROBE IAW MM.
